What is happening - tongue/vigamox?

Okay so I've been really sick lately. And I got this new prescription eye drops called Vigamox (it's for bacterial pink eye).

About a day after I started taking it, my tongue got a little swollen and it still is, and in the tip on the left side theres a hard bump in it, it's not visible though and it feels like there's a small bead inside it, and I feel like my lower lip is beginning to swell as well, and both my lip and tongue are sore, I have to take advil just so I can eat and drink...

I don't know if this is just a side effect of taking the medicine (it listed on the prescription that side effects can occur in the mouth), or if something else is happening?

Do you think it's nothing to worry about, and I should wait it out? Or should I go see my doctor? Or what? Haha I'm just sooo clueless on what to do and whats happening...

Help please! Any help is greatly appreciated!

1 answers

Recent Questions Health


ANSWER #1 of 1

it could be an alergic reaction you should see the doc expecialy if its not better tomorrow or at least call the doc to see if you should stop useing the drops until you can get in there, good luck


Add your answer to this list


SIMILAR QUESTIONS